Find similiar products:
The text only version may be available in large print, Braille or audio CD.
For further information call emc accessibility on
0800 198 5000.
The product code(s) for this leaflet is: PL12063/0071.
Boots Ibuprofen Lysine 342mg Tablets
Boots Ibuprofen Lysine 342 mg Tablets
1. What this medicine is for
2. Before you take the medicine
3. How to take the medicine
4. Possible side effects
5. Storing the medicine
6. Further information
This medicine contains ibuprofen lysine which is the lysine salt of ibuprofen. Ibuprofen is one of a group of non-steroidal anti-inflammatory drugs (known as NSAIDs) which work to reduce pain, fever and swelling.
This medicine is used to relieve:
Serious skin reactions have been reported in association with Ibuprofen Lysine 342 mg Tablets treatment. You should stop taking this medicine and seek medical attention immediately, if you develop any skin rash, lesions of the mucous membranes, blisters or other signs of allergy since this can be the first signs of a very serious skin reaction. See section 4.
This medicine may hide signs of infections such as fever and pain. It is therefore possible that this medicine may delay appropriate treatment of infection, which may lead to an increased risk of complications. This has been observed in pneumonia caused by bacteria and bacterial skin infections related to chickenpox. If you take this medicine while you have an infection and your symptoms of the infection persist or worsen, consult a doctor without delay.
You must not take these tablets if you are taking certain other medicines – see section 2 ‘Do not take this medicine if you’.
Ibuprofen Lysine 342 mg Tablets may affect or be affected by some other medicines. For example:
Some other medicines may also affect or be affected by the treatment of Ibuprofen Lysine 342 mg Tablets. You should therefore always seek the advice of your doctor or pharmacist before you use Ibuprofen Lysine 342 mg Tablets with other medicines, especially:
Do not take Ibuprofen Lysine 342 mg Tablets if you are in the last 3 months of pregnancy as it could harm your unborn child or cause problems at delivery. It can cause kidney and heart problems in your unborn baby. It may affect your and your baby’s tendency to bleed and cause labour to be later or longer than expected. You should not take Ibuprofen Lysine 342 mg Tablets during the first 6 months of pregnancy unless absolutely necessary and advised by your doctor. If you need treatment during this period or while you are trying to get pregnant, the lowest dose for the shortest time possible should be used. If taken for more than a few days from 20 weeks of pregnancy onward, Ibuprofen Lysine 342 mg Tablets can cause kidney problems in your unborn baby that may lead to low levels of amniotic fluid that surrounds the baby (oligohydramnios) or narrowing of a blood vessel (ductus arteriosus) in the heart of the baby. If you need treatment for longer than a few days, your doctor may recommend additional monitoring. Talk to your doctor before taking Ibuprofen Lysine 342 mg Tablets if you are breastfeeding.
Check the foil is not broken before use. If it is, do not take that tablet.
Adults, the elderly and adolescents between 12 and 18 years: Initial dose 1 or 2 tablets to be taken with water, preferably with or after food, then if necessary 1 or 2 tablets every 4 hours. Do not take more often than every 4 hours. Do not take more than 6 tablets in any 24 hour period.
Do not give to children under 12 years.
This medicine is intended for short term use only.
Take the lowest effective dose for the shortest duration necessary to relieve symptoms.
In Adults: Do not take these tablets for longer than 10 days unless your doctor tells you to. Talk to a doctor or pharmacist if you do not get better or get worse, or if new symptoms occur.
In Adolescents between 12 and 18 years: If in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen, a doctor should be consulted.
If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen (see section 2).
If you take more tablets than you should: If you have taken more tablets than you should, or if children have taken this medicine by accident always contact a doctor or nearest hospital to get an opinion of the risk and advice on action to be taken.
The symptoms can include nausea, stomach pain, vomiting (may be blood streaked), headache, ringing in the ears, confusion and shaky eye movement. At high doses, drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in children), weakness and dizziness, blood in urine, cold body feeling, and breathing problems have been reported.
Most people take these tablets without any problems, but they can have side effects like all medicines.
To reduce the chance of side effects especially if you are elderly, use the lowest effective dose for the shortest possible time.
If you get any of the following at any time during your treatment STOP TAKING, and get medical help straight away:
Uncommon (affecting 1 in 1000 to 1 in 100 people)
Rare (affecting 1 in 10,000 to 1 in 1000 people)
Very Rare (affecting less than 1 in 10,000 people)
Ibuprofen lysine 342 mg Tablets, especially when taken at higher than recommended doses or for a prolonged period of time, can cause damage to your kidneys and affect them removing acids properly from your blood into the urine (renal tubular acidosis). It can also cause very low levels of potassium in your blood (see section 2). This is a very serious condition and will require immediate treatment. Signs and symptoms include muscle weakness and light-headedness.
Unknown
Medicines such as Ibuprofen Lysine 342 mg Tablets may be associated with a small increased risk of heart attack (myocardial infarction). If you experience any of these symptoms, or have any other unusual symptoms or concerns with your medicine, stop taking the tablets and see your doctor.
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine.
Do not store above 25°C.
Do not use after the expiry date shown on the pack.
Store in the original container.
Keep out of the sight and reach of children.
The active ingredient is: Ibuprofen 200 mg (as ibuprofen lysine) per coated tablet.
The other ingredients are: Crospovidone, copovidone, microcrystalline cellulose, magnesium stearate, Opadry II White (contains polyvinyl alcohol, titanium dioxide E171, macrogol and talc).
Each tablet is a film-coated white tablet, embossed with ‘IBL’ on one side.
This product is available in a pack size of 8, 12 or 16 tablets. Not all pack sizes may be marketed.
Date of revision: 02/2023
PL 12063/0071
Artwork reference number: AB272QAJ5